Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The convergence of double Fourier series of a certain type


Author: G. M. Merriman
Journal: Bull. Amer. Math. Soc. 34 (1928), 319-322
DOI: https://doi.org/10.1090/S0002-9904-1928-04565-2
MathSciNet review: 1561557
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04565-2

American Mathematical Society